# SDR ASOA201706021639

- Difficulty date: June 2, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 34,382 hours, 24,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC67034222002SB0
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-53-044 FOUND 11 HOLES GOING THROUGH SKIN AND CAP ANGLE TO BE DIAMETER .191" DIAMETER OF HOLE SHOULD BE .160" TO .164" PER SERVICE BULLETIN. COMPLIED WITH REO 670-53-11-1284 DATED 6-01-2017.
